# SDR DXTA20082954

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 1,609 hours, 1,210 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE WILL NOT MAKE TAKEOFF POWER IN THE TAKEOFF DETENT AND WITH EECS IN AUTO AND FAILED TO MANUAL.  RAN ENGINES AT 88.4 PERCENT N1 WITH SEVERAL ACCELERATIONS AND DECELERATIONS WITH NO FAULTS FOUND I/A/W FAULT ISOLATION SECTION OF MM 72-00-00.
